# SDR TWRA9932

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Failed
- Location: L4 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DOD WALK-AROUND WHEN EMERGENCY EXIT LIGHTS SWITCHED ON, DOOR L4 R4 EXIT SIGNS WOULD NOT ILLUMINATE.  REMOVED AND REPLACED BOTH EMERGENCY LIGHT ASSY.  (X)
